On the indicator of growth of entire functions of exponential type in infinite dimensional spaces and the Levi problem in infinite dimensional projective spaces.
Portugaliae mathematica, Tome 52 (1995) no. 1, pp. 61-94
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
growth, entire functions, exponential type, infinite dimensional spaces, Levi problem, infinite dimensional projective spaces
@article{PORMA_1995__52_1_48383,
author = {Nishihara, Masaru},
title = {On the indicator of growth of entire functions of exponential type in infinite dimensional spaces and the {Levi} problem in infinite dimensional projective spaces.},
journal = {Portugaliae mathematica},
pages = {61--94},
year = {1995},
volume = {52},
number = {1},
zbl = {0935.32003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1995__52_1_48383/}
}
TY - JOUR AU - Nishihara, Masaru TI - On the indicator of growth of entire functions of exponential type in infinite dimensional spaces and the Levi problem in infinite dimensional projective spaces. JO - Portugaliae mathematica PY - 1995 SP - 61 EP - 94 VL - 52 IS - 1 UR - http://geodesic.mathdoc.fr/item/PORMA_1995__52_1_48383/ LA - en ID - PORMA_1995__52_1_48383 ER -
%0 Journal Article %A Nishihara, Masaru %T On the indicator of growth of entire functions of exponential type in infinite dimensional spaces and the Levi problem in infinite dimensional projective spaces. %J Portugaliae mathematica %D 1995 %P 61-94 %V 52 %N 1 %U http://geodesic.mathdoc.fr/item/PORMA_1995__52_1_48383/ %G en %F PORMA_1995__52_1_48383
Nishihara, Masaru. On the indicator of growth of entire functions of exponential type in infinite dimensional spaces and the Levi problem in infinite dimensional projective spaces.. Portugaliae mathematica, Tome 52 (1995) no. 1, pp. 61-94. http://geodesic.mathdoc.fr/item/PORMA_1995__52_1_48383/